Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 107535, 7 pages
http://dx.doi.org/10.1155/2014/107535
Research Article

Extension of Matched Asymptotic Method to Fractional Boundary Layers Problems

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematical Sciences, University of South Africa, Florida Sciences Campus, Florida 0003, South Africa

Received 16 June 2014; Revised 24 July 2014; Accepted 24 July 2014; Published 20 November 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Abdon Atangana and Emile Franc Doungmo Goufo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdon Atangana and Emile Franc Doungmo Goufo, “Extension of Matched Asymptotic Method to Fractional Boundary Layers Problems,” Mathematical Problems in Engineering, vol. 2014, Article ID 107535, 7 pages, 2014. doi:10.1155/2014/107535